Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Why am i getting different symptoms of fits disease every time it occurs ?

hi,i am aged 26. i was started suffering from fits in mid 90s. i started taking tegral. after some time fits stopped. for alomost 3 years i didnt suffered . doctor advised to round the medicine. and when i was at last stage of leaving medicine i suffered again. doctor again raised my dosage and take medicing for longer period 5 years without fit. after 5 years he started leaving process of medicine again. this time i successfully abled to leave medicine. but i sufferd from fit again after a year of leave from medicine in oct 2009. i didnt consulted doctor again n not started medicine. but from last 7-8 months i am feeling the symptoms of fits but not suffering from it like i used to. i go to sleep and avoid that fit after sleep i am fit to carry all my activites. what is ur say on that.
Asked On : Wed, 16 Feb 2011
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello,
welcome to healthcaremagic. You mentioned that many a times your medication was tapered off but due to fresh episode , you were put back on it.This shows, you presently require medicine, may be at lesser amounts but you do need it.What you have been having in last 7-8 mnths could have been fits only,but less severe though. Hence there is need for you to restart the medicine, off course after consulting with your neurologist. And pl do not stop the drug on your own, without the doctors advice.
Answered: Wed, 16 Feb 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor